# SDR MWEA99741

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: J6908A18
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE RAT/EPR GAUGE WENT TO BOTTOM OF SCALE.  MTC REMOVED AND REPLACED RAT/EPR INDICATOR AND RAT PROBE.
